Anorgasmia... it's all it's cracked up to be  

hotallykat 47F
24 posts
8/28/2006 1:06 am

Last Read:
9/4/2006 9:44 pm

Anorgasmia... it's all it's cracked up to be

So you don't know this about me but I have rheumatoid arthritis and fibromyalgia--2 very horrible diseases. Rheumatoid arthritis is an auto immune disease--basically, your body is attacking itself and eating the joints away and then it will attack your major organs. I know, it's great news, isn't it?
Anyway, my rheumatologist put me on a new medication to help with the pain. I have pain everyday, all the time. The last time I ever felt normal was before I had any symptoms and that was May 2003!
Based on a few blogs ago, I had some pretty amazing orgasms--August 14th and the happy bath episode. But then I starting taking this new medicine and I would get aroused but I couldn't achieve orgasm. OMG!! This was not happening! How could this happen? Am I doomed to never cum again?
Finally, I couldn't take it anymore. I was going nuts--I needed the endorphin release and I NEEDED IT NOW!! So, I went to see my pharmacist, Susan. That's the benefit of having 2 horrible diseases--you get to know your pharmacist really well--I'm a frequent flyer there. And I give her Christmas presents, too. So, I say to Susan, "hey does Lyrica have anorgasmia as a side effect? Because I'm miserable and this all started when I started taking this medicine." So she goes and gets that pamphlet that comes with the drugs but you have to have a doctorate in chemistry, pharmacology, and Greek to understand it because the text is dense and it has all those schamatas of chemical compositions and other crap that you really don't want to know about or else you would NEVER take the damn drug! She finds the side effects-yep, anorgasmia--highest frequency she tells me. I said to her,"Oh goodie. I'm getting the hell off this med really quick because I can't live this way. You know what I mean? I'm going crazy!" She understood. We women have an understanding about orgasms--it's a sisterhood of the clitoral kind.
So, you just can't take yourself off this medicine, you have to taper, at least I thought you did. I called my rheumie (my pet name) and of course what doc can take your phone call the first time you call? So, at 5:35 he calls me back and says, "what's up with the Lyrica?" I told him, "anorgasmia--that's what's up. And I'm not too happy." He said, "no, I guess not (with a little chuckle.)Did you stop taking it?" I told him that I had my last pill the night before and that it was actually working for my pain but it wasn't worth this side effect. He said, "sorry about that." I told him that I didn't want to try anything else, I just want to get back to my normal self. He told me to just quit the meds and that's that.
Saturday, I successfully had an orgasm! I feel like I won the freakin' Olympic gold medal in climaxing. Oh, to be complete again!
I never have to go through that again. I really missed climaxing and I missed the endorphins--they help with the pain.

Eddie5011 43M

8/28/2006 11:47 pm

Iam glad you can cum again. There's nothing quite like it is there? Side effects from medicines can ofthen be over looked and not flagged up.

Become a member to create a blog